MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE-SE LITHOTRIPSY SYSTEM; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-S
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Olympus detected this issue during device servicing, and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of event.Additional information will be provided once available.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue due to degradation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation the lithotripsy system had issues with issues with power output.There was no patient involvement.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24886544
Report Number3011050570-2026-00394
Device Sequence Number18724717
Product Code FEO
UDI-Device Identifier00821925044197
UDI-Public00821925044197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSPL-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown